# SDR UHLA2013012500020

- Difficulty date: January 25, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 20,369 hours, 13,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ILLUMINATION STRIP AT ROW 14 CD MISSING.  RE-SECURED ILLUMINATION STRIP IAW AMM 33-50-2.
